Jump to content

Im new here


fabio
 Share

Recommended Posts

From the looks of it, you don't have hppd, maybe panic syndrome or GAD (general anxiety disorder) as they can be triggered by drugs. Just go easy on the drugs and mybe see a shrink if this doesn't go away :)

i like to hear that.. i will see my psychiatrist this week... i'm also taking a med called Lexapro for the depression since 1 year ago... and thank you!

Link to comment
Share on other sites

I'm sure that you will be feeling better soon but I would cut down on the drugs if I were you. You should probably stay away from any hard drugs and cut back a little on the weed if you want to avoid ending up with more problems.

Link to comment
Share on other sites

I'm sure that you will be feeling better soon but I would cut down on the drugs if I were you. You should probably stay away from any hard drugs and cut back a little on the weed if you want to avoid ending up with more problems.

thank you for the advice... im not using hard drugs anymore... when i smoke weed its not so trippy... but i will stop for a while for my health... thank you so much!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.